Advances in Differential Equations

A classification for wave models with time-dependent potential and speed of propagation

Marcelo Rempel Ebert and Wanderley Nunes do Nascimento

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the long time behavior of energy solutions for a class of wave equation with time-dependent potential and speed of propagation. We introduce a classification of the potential term, which clarifies whether the solution behaves like the solution to the wave equation or Klein-Gordon equation. Moreover, the derived linear estimates are applied to obtain global (in time) small data energy solutions for the Cauchy problem to semilinear Klein-Gordon models with power nonlinearity.

Article information

Source
Adv. Differential Equations, Volume 23, Number 11/12 (2018), 847-888.

Dates
First available in Project Euclid: 25 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.ade/1537840835

Mathematical Reviews number (MathSciNet)
MR3857872

Zentralblatt MATH identifier
06982201

Subjects
Primary: 35L15: Initial value problems for second-order hyperbolic equations 35B40: Asymptotic behavior of solutions 35L71: Semilinear second-order hyperbolic equations

Citation

Ebert, Marcelo Rempel; Nascimento, Wanderley Nunes do. A classification for wave models with time-dependent potential and speed of propagation. Adv. Differential Equations 23 (2018), no. 11/12, 847--888. https://projecteuclid.org/euclid.ade/1537840835


Export citation